# SDR SWIA2018010345400

- Difficulty date: December 11, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,579 hours, 33,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD4 INTERCOSTAL HAS CORROSION. (C-CHECK) RO: 01/02/2019 REPLACED PAX DOOR AFT DD4 INTERCOSTAL WITH NEW PN 601R31902-317A IAW SRM. PRESSURE CHECK GOOD IAW AMM.
